# SDR 96FDEA00173

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Cracked
- Location: Bs 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STR AND STR SPLICE AT BS 445 STR 23R.  REMOVED CRACKED STR SPLICE AT BS 440 STR 23R, CUT OFF 10 INCHES OF CRACKED STR.  REPLACED STR SPLICE, FABRICATED AND INSTALLED STR REPAIR PER FEDEX SRM 53-10-3 AT BS 445 STR 23R.
